MathSciNet Relay Station
MathSciNet bibliographic data
MR597668 (82j:57029) 57R32 (55Q35 55R60 57R20)
Hurder, Steven On the homotopy and cohomology of the classifying space of Riemannian foliations. Proc. Amer. Math. Soc. 81 (1981), no. 3, 485–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement